# SDR GTIA030692

- Difficulty date: September 3, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND SEAT TRACKS RIGHT OUTBOARD BETWEEN STATION 927-1003, STATION 1022-1098, STATION 1098-1155, STATION 1174-1250, STATION 1271-1309 CORRODED.  REMOVED SEAT TRACK RIGHT OUTBOARD STATION 927-1309.  FABRICATED NEW SEAT TRACK.  INSTALLED NEW SEAT TRACK.  (M)
